# SDR IPXA2023041492873

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,299 hours, 17,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT LEVEL 1 EMER BAT-1 LO. DEFERRED PER MEL 33-50-4 DMP C/W 33-50-4 M807027 ASSIGNED.REPLACED EMERG LIGHTING POWER SUPPLY IAW MD11 AMM 33-51-01. DMP REVERSED. OPS CHECK GOOD. THIS CLEARS M807027. PLACARD REMOVED. IPC 33-51-01-05 ITEM 015J
